Acta Mathematica Sinica, English Series
HOME| ABOUT JOURNAL | EDITORIAL BOARD | FOR AUTHORS| SUBSCRIPTIONS| ADVERTISEMENT| CONTACT US
 
Acta Mathematica Sinica,
Chinese Series
 
   
   
Adv Search »  
Acta Mathematica Sinica, English Series  2017, Vol. 33 Issue (2): 263-277    DOI: 10.1007/s10114-017-5178-7
Articles Current Issue| Next Issue| Archive| Adv Search |
Reconstructing Local Volatility Using Total Variation
Rui Yan ZHANG1, Fang Fang XU2, Jian Chao HUANG3
1. School of Mathematical Sciences, University of the Chinese Academy of Sciences, Beijing 100049, P. R. China;
2. College of Mathematics and Systems Science, Shandong University of Science and Technology, Qingdao 266510, P. R. China;
3. Department of Mathematics, Shanghai Jiao Tong University, Shanghai 200240, P. R. China

  Copyright 2012 © Editorial Office of Acta Mathematica Sinica
京ICP备05002806号-7